# SDR AU000275

- Difficulty date: March 28, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 7257162006
- Condition: Corroded
- Location: Mlg
- Part time: 15,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DRAG BRACE SUPPORT FITTING CORRODED IN BEARING BORES.
